MathSciNet Relay Station
MathSciNet bibliographic data
MR260976 28.70 (22.00)
Parry, William Compact abelian group extensions of discrete dynamical systems. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 13 1969 95–113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement